# SDR 96ZZZX3796

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3155M
- Make and model: Piper PA-12
- Aircraft serial: 121857
- System (JASC): 5700 · Wing Structure
- Part: Lift Strut
- Condition: Corroded
- Location: Wing Rt Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT REAR STRUT WITH LARGE AMOUNT OF CORROSION, LOWER 15 INCHES OF STRUT.  DENSITY CHECK:  COMPARITOR SHIM = 3.69 H.D., CORROSION = 4.23 H.D.
